Discussions By Condition: Medical Stories

Nothing definate to establish etiology

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • October 26, 2006
  • 11:24 PM

Appx ten years ago, I started having dizzy spells, numbness and tingling in my face and other parts of my body the feeling of marching when I walked. I was also having numberous migrane headaches. I went to the doctor ,they did a few test and came up with nothing. Then one day I ran off the road and hit a mail box, this sparked an MRI. When I went back for my results I was told possible MS. After a few more test, I was told I was depressed. This has been an on going battle for me over the past ten years. I have had many ups and downs, I have pretty much changed my whole life around. Insisting I was not depressed, I quit telling my doctor things. I didnt like being treated as if I was crazy. I did at one point try medication for depression, with no help so I discontinued it. Time had passed I was fairly stable, migraines come and go, facial numbness on occasion. Then in november of this past year, I had some kind of attack possible seizure. I was unable to respond for a brief moment, started crying, and got a bad headache. A few more attacks with different symptoms have happened since and now my whole life is turned up side down. One test after another with no real results, my lasted diagnosis was supicious MS go figure. I have daily symptoms, dizzyness, possible seizures, numbness tingling throught my body, forgetfullness, very tired, problems with my legs. My list goes on. I just wish I could find some answers.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?